# SDR IXXA20170320170

- Difficulty date: February 24, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1373 LBL 54 FLOOR SUPPORT ANGLE CORRODED. BLENDED TO 100% MATERIAL LOSS.  FABRICATED AND INSTALLED NEW ANGLE IAW DRAWING 453T1031.
